Computability of the Solution Operator of the Generalized KdV Equation
Year: 2008
Journal of Information and Computing Science, Vol. 3 (2008), Iss. 2 : pp. 118–124
Abstract
Bounds for the extreme eigenvalues involving trace and determinant are presented. Also, we give the upper bounds for the Perron root of a nonnegative symmetric matrix under certain conditions.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22774
Journal of Information and Computing Science, Vol. 3 (2008), Iss. 2 : pp. 118–124
Published online: 2008-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 7